# SDR AALA202503179341

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 65,957 hours, 38,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGNS OVER WING AIRCRAFT LEFT DO NOT ILLUMINATE. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-805-A. FAULTED EPSU COMM EMER11WL.  MAINTENANCE FOUND EPSU 11WL DISCONNECTED. RECONNECTED EPSU IAW AMM 33-51-38-400-001-A. OPS CHECKS GOOD.
